zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Contractive mapping in generalized, ordered metric spaces with application in integral equations. (English) Zbl 1235.54034
Summary: We consider the concept of $\Omega$-distance on a complete, partially ordered $G$-metric space and prove some fixed point theorems. Then, we present some applications in integral equations of our obtained results.

54H25Fixed-point and coincidence theorems in topological spaces
Full Text: DOI
[1] R. P. Agarwal, M. A. El-Gebeily, and D. O’Regan, “Generalized in partially ordered metric space,” Applied Analysis, vol. 87, pp. 1-8, 2008. · Zbl 1140.47042 · doi:10.1080/00036810701556151
[2] Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254-1260, 2011. · Zbl 1217.54041 · doi:10.1016/j.camwa.2011.01.004
[3] L. B. Ćirić, “A generalization of Banach’s contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267-273, 1974. · Zbl 0291.54056 · doi:10.2307/2040075
[4] L. B. Ćirić, “Coincidence and fixed points for maps on topological spaces,” Topology and Its Applications, vol. 154, no. 17, pp. 3100-3106, 2007. · Zbl 1132.54024 · doi:10.1016/j.topol.2007.08.004
[5] L. Ćirić, S. Jesić, M. M. Milovanović, and J. S. Ume, “On the steepest descent approximation method for the zeros of generalized accretive operators,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 2, pp. 763-769, 2008. · Zbl 1220.47089 · doi:10.1016/j.na.2007.06.021
[6] J.-X. Fang and Y. Gao, “Common fixed point theorems under strict contractive conditions in Menger spaces,” Nonlinear Analysis, vol. 70, no. 1, pp. 184-193, 2009. · Zbl 1170.47061 · doi:10.1016/j.na.2007.11.045
[7] T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379-1393, 2006. · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[8] T. G. Bhaskar, V. Lakshmikantham, and J. V. Devi, “Monotone iterative technique for functional differential equations with retardation and anticipation,” Nonlinear Analysis, vol. 66, no. 10, pp. 2237-2242, 2007. · Zbl 1121.34065 · doi:10.1016/j.na.2006.03.013
[9] N. Hussain, “Common fixed point in best approximation for Banach opaerator pairs with Ćirić type I-contractions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1351-1363, 2008. · Zbl 1134.47039 · doi:10.1016/j.jmaa.2007.06.008
[10] J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223-239, 2005. · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[11] D. O’Regan and R. Saadati, “Nonlinear contraction theorems in probabilistic spaces,” Applied Mathematics and Computation, vol. 195, no. 1, pp. 86-93, 2008. · Zbl 1135.54315 · doi:10.1016/j.amc.2007.04.070
[12] A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435-1443, 2004. · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[13] A. Petrusel and L. A. Rus, “Fixed point theorems in ordered L-spaces,” Proceedings of the American Mathematical Society, vol. 134, no. 2, pp. 411-418, 2006. · Zbl 1086.47026 · doi:10.1090/S0002-9939-05-07982-7
[14] J. J. Nieto and R. R. Lopez, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205-2212, 2007. · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[15] Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289-297, 2006. · Zbl 1111.54025
[16] M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262-269, 2009. · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[17] Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. · Zbl 1148.54336 · doi:10.1155/2008/189870 · eudml:54664
[18] R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797-801, 2010. · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[19] O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381-391, 1996. · Zbl 0897.54029
[20] M. Abbas, T. Nazir, and B. E. Rhoades, “Common fixed points for four maps in cone metric spaces,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 80-86, 2010. · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[21] H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443-2450, 2011. · Zbl 1237.54043 · doi:10.1016/j.mcm.2011.05.059
[22] W. Shatanawi, “Fixed point theory for contractive mappings satisfying \Phi -maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. · Zbl 1204.54039 · doi:10.1155/2010/181650 · eudml:232392
[23] W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. · Zbl 1217.54057 · doi:10.1155/2011/126205
[24] S. Manro, S. S. Bhatia, and S. Kumar, “Expansion mappings theorems in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 51, pp. 2529-2535, 2010. · Zbl 1284.54060
[25] B. C. Dhage, “Proving fixed point theorems in D-metric spaces via general existence principles,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 4, pp. 609-628, 2003. · Zbl 1050.54529